# SDR UALA2012010600143

- Difficulty date: January 5, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 35,301 hours, 14,431 cycles
- Engine: Iae V2522A5
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 790425A6
- Part serial: 1090
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FAILED TO START ON PUSHBACK.  ECAM CHECKED BLEED SOURCE.  PUSH CREW REPORTED SPARKS.  REPLACED STARTER PER MM.
